U.S. doctors online nowAsk doctors free
Belgium
A 31-year-old male asked:

i sweat a lot. especially while i sleep. i take cymbalta (duloxetine). can it be from this?

1 doctor answer2 doctors weighed in
Dr. Edwin Tan
Dr. Edwin Tan answered
Psychiatry 49 years experience
Yes: Sweating is a common side effect of SNRI (selective norepinephrine inhibitor) like Remeron and Effexor (venlafaxine)

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
24/7 visits
$15 per month
Last updated Jun 30, 2014

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.